Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216

      [Search Papers] [Print this List]
    1. M. Shahsiah (Joint with L. Maherani),
    Turan numbers of complete 3-uniform Berge-hypergraphs,
    Graphs Combin. (to appear) [abstract]   
     
    2. T. Sharif (Joint with P. Sahandi and S. Yassemi),
    Cohen-Macaulay homological dimensions,
    Math. Scand. (to appear) [abstract]   
     
    3. M. Soleimani-Mourchehkhorti (Joint with M. D. Acosta and J. L. Davila),
    Characterization of Banach spaces Y satisfying that the pair (l4, Y) has the Bishop-Phelps-Bollobas property for operators,
    J. Math. Anal. Appl. 470(2019), 690-715  [abstract]   
     
    4. M. Behboodi (Joint with E. Bigdeli),
    Prime virtually semisimple modules and rings,
    Comm. Algebra (2019), DOI: 10.1080/00927872.2019.1576184  [abstract]   
     
    5. M. B. Asadi (Joint with M. frank and Z. Hassanpour-Yakhdani),
    Frame-less Hilbert C*-modules,
    Glasg. Math. J. 61(2019), 25-31  [abstract]   
     
    6. Sh. Salarian (Joint with A.Bahlekeh and F. Sadat Fotouhi),
    Representation-theoretic properties of balanced big Cohen-Macaulay modules,
    Math. Z. (2019), DOI: 10.1007/s00209-019-02257-1  [abstract]   
     
    7. M. Gabeleh (Joint with H.-P. A. Kunzi),
    Min-max property in metric spaces with convex structure,
    Acta Math. Hungar. 157(2019), 1-18  [abstract]   
     
    8. M. Asadi (Joint with N. Ebrahimi, O. Kharazmi, and E. S. Soofi),
    Mixture models, Bayes Fisher information, and divergence measures,
    IEEE Transactions on Information Theory 65(2019), 1-6  [abstract]   
     
    9. J. Asadollahi, R. Hafezi and R. Vahed ,
    Derived equivalences of functor categories,
    J. Pure Appl. Algebra 223(2019), 1073-1096  [abstract]   
     
    10. K. Divaani-Aazar (Joint with H. Faridian and M. Tousi),
    Stable under specialization sets and cofiniteness,
    J. Algebra Appl. (2019), DOI: 10.1142/S0219498819500154  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.